# SDR UPS02239187

- Difficulty date: August 13, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 51,472 hours, 38,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SUSPECT CRACK ON AFT PRESSURE BULKHEAD VERTICAL BEAM LT AT W/L 264 APPROX LBL 26.83.  HFEC INSPECTION CONFIRMED CRACK.  CRACK STOP DRILLED IAW EO B727-5311-0631 STEP 3.  HEFC INSPECTION CONFIRMED CRACK CONTAINED.  AREA REPAIRED IAW B727-5311-0631.
